71
TITLE: General Solution and Stability of Quattuordecic Functional Equation in Quasi β-Normed Spaces
AUTHORS: Ravi, K; Rassias, JM; Pinelas, S; Suresh, S;
PUBLISHED: 2016, SOURCE: Advances in Pure Mathematics, VOLUME: 06, ISSUE: 12
INDEXED IN: CrossRef: 7
IN MY: ORCID
72
TITLE: Oscillation results for difference equations with oscillating coefficients
AUTHORS: George E Chatzarakis; Hajnalka Peics; Sandra Pinelas; Ioannis P Stavroulakis;
PUBLISHED: 2015, SOURCE: ADVANCES IN DIFFERENCE EQUATIONS, VOLUME: 2015, ISSUE: 1
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
73
TITLE: Oscillation Criteria for the First-Order Linear Difference Equations with Several Delay Arguments  Full Text
AUTHORS: Koplatadze, R; Pinelas, S;
PUBLISHED: 2015, SOURCE: Journal of Mathematical Sciences (United States), VOLUME: 208, ISSUE: 5
INDEXED IN: Scopus CrossRef
IN MY: ORCID
74
TITLE: Some New Oscillation Theorems for Second Order Difference Equations with Mixed Neutral Terms  Full Text
AUTHORS: Segher, D; Thandapani, E; Pinelas, S;
PUBLISHED: 2015, SOURCE: BJMCS - British Journal of Mathematics & Computer Science, VOLUME: 8, ISSUE: 2
INDEXED IN: CrossRef
IN MY: ORCID
75
TITLE: Oscillation theorems for second order difference equations with negative neutral term
AUTHORS: Seghar, D; Thandapani, E; Pinelas, S;
PUBLISHED: 2015, SOURCE: Tamkang Journal of Mathematics, VOLUME: 46, ISSUE: 4
INDEXED IN: Scopus
IN MY: ORCID
76
TITLE: Oscillation Criteria for the First-Order Linear Difference Equations with Several Delay Arguments
AUTHORS: Koplatadze, R; Pinelas, S;
PUBLISHED: 2015, SOURCE: Journal of Mathematical Sciences (United States), VOLUME: 208, ISSUE: 5
INDEXED IN: Scopus
IN MY: ORCID
77
TITLE: Oscillation theorems for second order difference equations woth negative neutral term
AUTHORS: Ethiraju Thandapani; Devarajulu Seghar; Sandra Pinelas;
PUBLISHED: 2015, SOURCE: Tamkang J. Math. - Tamkang Journal of Mathematics, VOLUME: 46, ISSUE: 4
INDEXED IN: CrossRef
IN MY: ORCID
78
TITLE: OSCILLATION RESULTS FOR ODD-ORDER NONLINEAR NEUTRAL DIFFERENTIAL EQUATIONS OF MIXED TYPE
AUTHORS: Thandapani, E; Padmavathi, S; Pinelas, S;
PUBLISHED: 2014, SOURCE: DYNAMIC SYSTEMS AND APPLICATIONS, VOLUME: 23, ISSUE: 1
INDEXED IN: Scopus WOS
79
TITLE: The stability of a generalized radical reciprocal quadratic functional equation in Felbin's space
AUTHORS: Ravi, K; Rassias, JM; Pinelas, S; Narasimman, P;
PUBLISHED: 2014, SOURCE: Panamerican Mathematical Journal, VOLUME: 24, ISSUE: 1
INDEXED IN: Scopus
IN MY: ORCID
80
TITLE: Oscillatory difference equations and moment problems
AUTHORS: Jose M Ferreira; Sandra Pinelas; Andreas Ruffing;
PUBLISHED: 2014, SOURCE: ADVANCES IN DIFFERENCE EQUATIONS, VOLUME: 2014, ISSUE: 1
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
Page 8 of 15. Total results: 144.